# SDR 2011F00072

- Difficulty date: March 30, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 87,463 hours, 31,648 cycles
- Engine: Ge CF680C2B2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Installed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE GEAR DISAGREE DISPLAYED WITH WITH GEAR HANDLE UP, NOSE GEAR GREEN DN LGT FAILED TO EXTEND DOORS AMBER LIGHT WAS EXT & GEAR LIGHT ILLUMINATED.  PERFORMED NLG INSPECTION CHECK AND IT WAS FOUND THE LANDING GEAR NOSE PIN INSTALLED.  REMOVED IAW AMM 32-00-20, PG 201.  BY REFER TO ADDITIONAL PILOT REPORT, RETURNED TO DEPARTURE DUE TO NOSE GEAR NOT RETRACTING AND OVERWEIGHT LANDING WAS ACCOMPLISHED WITHOUT PROBLEM LDG WEIGHT 137000 KG.  PERFORMED OVERWEIGHT LANDING INSP IAW 05-51-35, PG 201-202, ITEM 2B.  NO DEFECTS NOTED.
